×

zbMATH — the first resource for mathematics

Asymptotic behavior of contractions in Banach spaces. (English) Zbl 0275.47034

MSC:
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] {\scD. Amir and F. Deutsch}, Suns, moons, and quasi-polyhedra, to appear.
[2] Amir, D; Lindenstrauss, J, The structure of weakly compact sets in Banach spaces, Ann. of math., 88, 35-46, (1968) · Zbl 0164.14903
[3] Browder, F.E, Convergence of approximants to fixed points of non-expansive non-linear mappings in Banach spaces, Arch. rational mech. anal., 24, 82-90, (1967) · Zbl 0148.13601
[4] Bruck, R.E, Non-expansive retracts of Banach spaces, Bull. amer. math. soc., 76, 384-386, (1970) · Zbl 0224.47034
[5] {\scW. L. Bynum}, A class of spaces lacking normal structure, to appear. · Zbl 0244.46012
[6] Crandall, M.G; Pazy, A, On accretive sets in Banach spaces, J. functional analysis, 5, 204-217, (1970) · Zbl 0198.18503
[7] Cudia, D.F, Rotundity, (), 73-97 · Zbl 0141.11901
[8] Cudia, D.F, The geometry of Banach spaces. smoothness, Trans. amer. math. soc., 110, 284-314, (1964) · Zbl 0123.30701
[9] Day, M.M; James, R.C; Swaminathan, S, Normed linear spaces that are uniformly convex in every direction, Canad. J. math., 23, 1051-1059, (1971) · Zbl 0215.48202
[10] Deutsch, F.R; Maserick, P.H, Applications of the Hahn-Banach theorem in approximation theory, SIAM rev., 9, 516-530, (1967) · Zbl 0166.10501
[11] Dotson, W.G; Mann, W.R, A generalized corollary of the Browder-kirk fixed point theorem, Pacific J. math., 26, 455-459, (1968) · Zbl 0167.15203
[12] Fan, K; Glicksberg, I, Some geometric properties of the spheres in a normed linear space, Duke math. J., 25, 553-568, (1958) · Zbl 0084.33101
[13] deFigueiredo, D.G; Karlovitz, L.A, On the extension of contractions on normed linear spaces, (), 95-104, Part 1 · Zbl 0251.47007
[14] {\scJ.-P. Gossez and E. Lami Dozo}, Some geometric properties related to the fixed point theory for non-expansive mappings, to appear. · Zbl 0223.47025
[15] Halpern, B, Fixed points of non-expanding maps, Bull. amer. math. soc., 73, 957-961, (1967) · Zbl 0177.19101
[16] Hardy, G.H, Divergent series, (1949), Oxford Univ. Press London/New York · Zbl 0032.05801
[17] Kaniel, S, Construction of a fixed point for contractions in Banach space, Israel J. math., 9, 535-540, (1971) · Zbl 0222.47022
[18] {\scL. A. Karlovitz}, The construction and application of contractive retractions in two-dimensional normed linear spaces, to appear. · Zbl 0262.46020
[19] Kato, T, Accretive operators and nonlinear evolution equations in Banach spaces, (), 138-161, Part 1
[20] Kirk, W.A, A fixed point theorem for mappings which do not increase distances, Amer. math. monthly, 72, 1004-1006, (1965) · Zbl 0141.32402
[21] Kirk, W.A, Mappings of generalized contractive type, J. math. anal. appl., 32, 567-572, (1970) · Zbl 0213.14901
[22] Dozo, E.Lami, Opérateurs non-expansifs, P-compacts, et propriétés géométriques de la norme, ()
[23] Opial, Z, Weak convergence of the sequence of successive approximations for non-expansive mappings, Bull. amer. math. soc., 73, 591-597, (1967) · Zbl 0179.19902
[24] Pazy, A, Asymptotic behavior of contractions in Hilbert space, Israel J. math., 9, 235-240, (1971) · Zbl 0225.54032
[25] {\scA. Pazy}, private communication, 1971.
[26] Reich, S, Fixed points via Toeplitz iteration, Technion preprint series no. MT-90, (1971), Haifa
[27] {\scS. Reich}, Remarks on fixed points, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur., to appear. · Zbl 0256.47043
[28] Reinermann, J, Über toeplitzsche iterationsverfahren und einige ihrer anwendungen in der konstruktiven fixpunkttheorie, Studia math., 32, 209-227, (1969) · Zbl 0176.12302
[29] Reinermann, J, Approximation von fixpunkten, Studia math., 39, 1-15, (1971) · Zbl 0219.47056
[30] Troyanski, S.L, On locally uniformly convex and differentiable norms in certain non-separable Banach space, Studia math., 37, 173-180, (1971) · Zbl 0214.12701
[31] Zizler, V, Banach spaces with differentiable norms, Comment. math. univ. carolinae, 9, 415-440, (1968) · Zbl 0182.45105
[32] Zizler, V, Some notes on various rotundity and smoothness properties of separable Banach spaces, Comment. math. univ. carolinae, 10, 195-206, (1969) · Zbl 0177.40702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.